# SDR PG9A109423

- Difficulty date: May 30, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 1,117 hours, 2,111 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M5072
- Condition: Missing
- Location: Main Rotor
- Part time: 1,117 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF SEALANT BEAD AROUND END BUSH MISSING, REPLACED STARFLEX.
